# SDR A6WA200440003

- Difficulty date: January 6, 2004
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Switch
- Part number: 272613
- Condition: Failed
- Location: Rudder
- Part time: 8,920 hours, 8,713 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RUDDER TRIM FAILED, NOSE LEFT.  REMOVED AND REPLACED RUDDER TRIM SWITCH.  (M)
